By Topic

Asymptotic properties of Bayes estimates of parameters of a signal masked by interference

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

It is shown that for a class of cost functions and a class of a priori distributions on the parameters to be estimated, the risks associated with the Bayes and maximum-likelihood estimates of the signal parameters become equal as the number of observations becomes large. This implies that the optimality properties usually attributed to Bayes estimates can be attributed in some cases to maximum-likelihood estimates as well. The work is an extension of known results to the case in which the statistical description of the observed process may be nonstationary.

Published in:

IEEE Transactions on Information Theory  (Volume:18 ,  Issue: 1 )